Menu
 
Research menu
Jump to menu

Publications:  Prof Alexander Gnedin

Gnedin A, SEKSENBAYEV A(2020). Diffusion Limits in the Online Subsequence Selection Problems. Dagstuhl Reports vol. LIPIcs, (Volume 159, AofA 2020)
10.4230/LIPIcs.AofA.2020.14
https://qmro.qmul.ac.uk/xmlui/handle/123456789/65341
Gnedin A, Iksanov A(2020). On nested infinite occupancy scheme in random environment. Probability Theory and Related Fields
10.1007/s00440-020-00963-0
https://qmro.qmul.ac.uk/xmlui/handle/123456789/62967
GNEDIN A, Gorin V(2019). Spherically symmetric random permutations. Random Structures and Algorithms
10.1002/rsa.20847
https://qmro.qmul.ac.uk/xmlui/handle/123456789/55021
Gnedin A, Iksanov A, Marynych A, Möhle M(2018). The collision spectrum of Λ-coalescents. Annals of Applied Probability vol. 28, (6) 3857-3883.
10.1214/18-AAP1409
https://qmro.qmul.ac.uk/xmlui/handle/123456789/52703
Gnedin AV(2016). Guess the Larger Number. Mathematica Applicanda vol. 44, (1)
10.14708/ma.v44i1.1205
https://qmro.qmul.ac.uk/xmlui/handle/123456789/16207
Gnedin A, Iksanov A, Marynych A, Möhle M(2016). On Asymptotics of the Beta Coalescents. Advances in Applied Probability vol. 46, (02) 496-515.
10.1017/s0001867800007187
Gnedin A, Gorin V(2015). Record-dependent measures on the symmetric groups. Random Structures and Algorithms vol. 46, (4) 688-706.
10.1002/rsa.20526
Gnedin A, Iksanov A, Marynych A(2014). Λ-Coalescents: A survey. Journal of Applied Probability vol. 51A, 23-40.
10.1239/jap/1417528464
Gnedin A, Gorin V(2014). Record-dependent measures on the symmetric groups. Random Structures and Algorithms
10.1002/rsa.20526
Gnedin A, Gorin V, Kerov S(2013). Block characters of the symmetric groups. Journal of Algebraic Combinatorics vol. 38, (1) 79-101.
10.1007/s10801-012-0394-9
Gnedin A, Iksanov A(2012). Regenerative compositions in the case of slow variation: A renewal theory approach. Electronic Journal of Probability vol. 17, 1-19.
10.1214/EJP.v17-2002
Gnedin A, Iksanov A, Marynych A(2012). A generalization of the Erdo″s-Turán law for the order of random permutation. Combinatorics Probability and Computing vol. 21, (5) 715-733.
10.1017/S0963548312000247
Gnedin A, Marynych A(2012). Exponential-Uniform Identities Related to Records. Electronic Communications in Probability vol. 17, 1-5.
10.1214/ECP.v17-2011
Gnedin A, Olshanski G(2012). The two-sided infinite extension of the Mallows model for random permutations. Advances in Applied Mathematics vol. 48, (5) 615-639.
10.1016/j.aam.2012.01.001
Dorogovtsev AA, Gnedin AV, Vovchanskii MB(2012). Iterated logarithm law for sizes of clusters in Arratia flow. Theory of Stochastic Processes vol. 18, (2) 1-7.
Gnedin A, Iksanov A(2011). MOMENTS OF RANDOM SUMS AND ROBBINS' PROBLEM OF OPTIMAL STOPPING. JOURNAL OF APPLIED PROBABILITY vol. 48, (4) 1197-1199.
10.1239/jap/1324046028
Gnedin A, Iksanov A(2011). Moments of random sums and Robbins' problem of optimal stopping. Journal of Applied Probability vol. 48, (4) 1197-1199.
10.1239/jap/1324046028
Gnedin A, Iksanov A, Marynych A(2011). ON A-COALESCENTS WITH DUST COMPONENT. JOURNAL OF APPLIED PROBABILITY vol. 48, (4) 1133-1151.
10.1239/jap/1324046023
Gnedin S(2011). The Mondee Gills Game. The Mathematical Intelligencer vol. 34, (1) 34-41.
10.1007/s00283-011-9253-0
Gnedin A(2011). Coherent random permutations with biased record statistics. DISCRETE MATH vol. 311, (1) 80-91.
10.1016/j.disc.2010.09.027
Gnedin A(2011). Boundaries from Inhomogeneous Bernoulli Trials. vol. 64,
Gnedin A(2011). The Monty Hall Problem in the Game Theory Class. CoRR vol. abs/1107.0326,
Gnedin A(2011). The Monty Hall Problem: Switching is Forced by the Strategic Thinking. CoRR vol. abs/1103.3890,
Gnedin A(2011). The Unlucky Door. CoRR vol. abs/1107.0848,
Gnedin A, Olshanskii G(2010). q-EXCHANGEABILITY VIA QUASI-INVARIANCE. ANN PROBAB vol. 38, (6) 2103-2135.
10.1214/10-AOP536
Gnedin A(2010). A SPECIES SAMPLING MODEL WITH FINITELY MANY TYPES. ELECTRON COMMUN PROB vol. 15, 79-88.
10.1214/ECP.v15-1532
GNEDIN A, Haulk C, Pitman J(2010). Characterizations of exchangeable partitions and random discrete distributions by deletion properties. Probability and mathematical genetics, vol. 378, Cambridge Univ. Press
Gnedin AV(2010). Regeneration in Random Combinatorial Structures. Probab. Surv. vol. 7, 105-156.
10.1214/10-PS163
Gnedin AV, Iksanov AM, Negadajlov P, Rösler U(2009). The bernoulli sieve revisited. Annals of Applied Probability vol. 19, (4) 1634-1655.
10.1214/08-AAP592
Gnedin A, Olshanski G(2009). A q-analogue of de Finetti's theorem. ELECTRON J COMB vol. 16, (1) Article R78,
10.37236/167
Barbour AD, Gnedin AV(2009). Small counts in the infinite occupancy scheme. ELECTRONIC JOURNAL OF PROBABILITY vol. 14, Article 13, 365-384.
10.1214/EJP.v14-608
Gnedin A, Iksanov A, Mohle M(2008). ON ASYMPTOTICS OF EXCHANGEABLE COALESCENTS WITH MULTIPLE COLLISIONS. J APPL PROBAB vol. 45, (4) 1186-1195.
10.1239/jap/1231340242
Bogachev LV, Gnedin AV, Yakubovich YV(2008). On the variance of the number of occupied boxes. Advances in Applied Mathematics vol. 40, (4) 401-432.
10.1016/j.aam.2007.05.002
Gnedin AV(2008). Corners and records of the poisson process in quadrant. Electronic Communications in Probability vol. 13, 187-193.
10.1214/ECP.v13-1351
Gnedin A, Pitman J(2008). Moments of convex distribution functions and completely alternating sequences. 30-41.
10.1214/193940307000000374
Gnedin A, Yakubovich Y(2007). On the number of collisions in Lambda-coalescents. ELECTRON J PROBAB vol. 12, Article 56, 1547-1567.
10.1214/EJP.v12-464
Gnedin A, Hansen B, Pitman J(2007). Notes on the occupancy problem with infinitely many boxes: General asymptotics and power lawss. Probability Surveys vol. 4, (1) 146-171.
10.1214/07-PS092
Gnedin AV(2007). Optimal stopping with rank-dependent loss. Journal of Applied Probability vol. 44, (4) 996-1011.
10.1239/jap/1197908820
Gnedin A, Pitman J(2007). Poisson representation of a Ewens fragmentation process. COMB PROBAB COMPUT vol. 16, (6) 819-827.
10.1017/S0963548306008352
Dong R, Gnedin A, Pitman J(2007). Exchangeable partitions derived from Markovian coalescents. ANN APPL PROBAB vol. 17, (4) 1172-1201.
10.1214/105051607000000069
Gnedin A(2007). Recognising the last record of sequence. Stochastics vol. 79, (3-4) 199-209.
10.1080/17442500600893027
Gnedin A, Miretskiy DI(2007). Winning rate in the full-information best-choice problem. Journal of Applied Probability vol. 44, (2) 560-565.
10.1239/jap/1183667422
Gnedin A, Pitman J(2007). Self-similar and Markov composition structures. Journal of Mathematical Sciences vol. 140, (3) 376-390.
10.1007/s10958-007-0447-0
Gnedin AV(2007). The chain records. Electronic Journal of Probability vol. 12, 767-786.
10.1214/EJP.v12-410
Gnedin AV, Yakubovich Y(2006). Recursive partition structures. Annals of Probability vol. 34, (6) 2203-2218.
10.1214/009117906000000584
Gnedin A, Pitman J(2006). Exchangeable Gibbs partitions and Stirling triangles. Journal of Mathematical Sciences vol. 138, (3) 5674-5685.
10.1007/s10958-006-0335-z
Gnedin A (2006). Constrained exchangeable partitions. DMCTS proceedings. Conference: Fourth Colloquium on Mathematics and Computer Science Algorithms, Trees, Combinatorics and Probabilities
Gnedin A, Olshanski G(2006). The boundary of the Eulerian number triangle. Moscow Mathematical Journal vol. 6, (3) 461-475.
Gnedin A, Pitman J, Yor M(2006). Asymptotic laws for regenerative compositions: gamma subordinators and the like. PROBAB THEORY REL vol. 135, (4) 576-602.
10.1007/s00440-005-0473-0
Barbour AD, Gnedin AV(2006). Regenerative compositions in the case of slow variation. Stochastic Processes and their Applications vol. 116, (7) 1012-1047.
10.1016/j.spa.2005.12.006
Gnedin A, Pitman J, Yor M(2006). Asymptotic laws for compositions derived from transformed subordinators. Annals of Probability vol. 34, (2) 468-492.
10.1214/009117905000000639
Gnedin A, Olshanski G(2006). Coherent permutations with descent statistic and the boundary problem for the graph of zigzag diagrams. INT MATH RES NOTICES Article 51968,
10.1155/IMRN/2006/51968
Gnedin A, Kerov S(2005). Derangement characters of the finite general linear group. ALGEBR REPRESENT TH vol. 8, (2) 255-274.
10.1007/s10468-005-0858-x
Gnedin A, Pitman J(2005). Regenerative composition structures. ANN PROBAB vol. 33, (2) 445-479.
10.1214/009117904000000801
Gnedin A, Pitman J(2005). Regenerativ partition structures. ELECTRON J COMB vol. 11, (2) Article R12,
10.1214/009117904000000801
Gnedin A, Pitman J(2005). Regenerative partition structures. Electronic Journal of Combinatorics vol. 11, (2 R) 1-21.
Gnedin AV(2004). Best choice from the planar Poisson process. Stochastic Processes and their Applications vol. 111, (2) 317-354.
10.1016/j.spa.2003.12.005
Gnedin AV(2004). Three sampling formulas. Combinatorics Probability and Computing vol. 13, (2) 185-193.
10.1017/S0963548303005996
Gnedin AV(2004). The Bernoulli sieve. Bernoulli vol. 10, (1) 79-96.
10.3150/bj/1077544604
Bertoin J, Gnedin AV(2004). Asymptotic laws for nonconservative self-similar fragmentations. Electronic Journal of Probability vol. 9, 575-593.
10.1214/EJP.v9-215
Gnedin A (2004). Regenerative composition structures: Characterisation and asymptotics of block counts. MATHEMATICS AND COMPUTER SCIENCE III: ALGORITHMS, TREES, COMBINATORICS AND PROBABILITIES. Editors: Drmota, M, Flajolet, P, Gardy, D, Gittenberger, B et al., 441-443.
Gnedin A, Kerov S(2002). Fibonacci solitaire. RANDOM STRUCT ALGOR vol. 20, (1) 71-88.
10.1002/rsa.1028
Baryshnikov Y, Gnedin A(2001). Counting intervals in the packing process. ANN APPL PROBAB vol. 11, (3) 863-877.
10.1214/aoap/1015345351
Gnedin A, Kerov S(2001). A characterization of GEM distributions. COMB PROBAB COMPUT vol. 10, (3) 213-217.
10.1017/S0963548301004692
Gnedin A, Kerov S(2000). The Plancherel measure of the Young-Fibonacci graph. MATH PROC CAMBRIDGE vol. 129, 433-446.
10.1017/S0305004100004655
Gnedin AV(2000). A Note on Sequential Selection from Permutations. Combinatorics Probability and Computing vol. 9, (1) 13-17.
10.1017/S0963548399004149
Baryshnikov YM, Gnedin AV(2000). Sequential selection of an increasing sequence from a multidimensional random sample. Annals of Applied Probability vol. 10, (1) 258-267.
10.1214/aoap/1019737672
Gnedin AV(1999). Sequential selection of an increasing subsequence from a sample of random size. Journal of Applied Probability vol. 36, (4) 1074-1085.
10.1017/S0021900200017873
Gnedin AV(1998). On the Poisson-Dirichlet Limit. Journal of Multivariate Analysis vol. 67, (1) 90-98.
10.1006/jmva.1998.1756
Gnedin AV(1998). Records from a multivariate normal sample. Statistics and Probability Letters vol. 39, (1) 11-15.
10.1016/s0167-7152(98)00004-2
Gnedin AV(1998). On convergence and extensions of size-biased permutations. Journal of Applied Probability vol. 35, (3) 642-650.
10.1017/S0021900200016296
Gnedin AV(1997). The representation of composition structures. Annals of Probability vol. 25, (3) 1437-1450.
10.1214/aop/1024404519
Gnedin AV(1996). On a class of exchangeable sequences. Statistics and Probability Letters vol. 28, (2) 159-164.
10.1016/0167-7152(95)00112-3
Gnedin AV(1996). On the full information best-choice problem. Journal of Applied Probability vol. 33, (3) 678-687.
10.1017/S0021900200100117
Gnedin AV, Krengel U(1996). Optimal selection problems based on exchangeable trials. Annals of Applied Probability vol. 6, (3) 862-882.
10.1214/aoap/1034968230
Gnedin AV(1995). On a class of exchangeable sequences. Statistics and Probability Letters vol. 25, (4) 351-355.
10.1016/0167-7152(94)00240-3
Gnedin AV(1993). On multivariate extremal processes. Journal of Multivariate Analysis vol. 46, (2) 207-213.
10.1006/jmva.1993.1057
UNBEHAUEN H, GNEDIN A (1992). STABILIZATION OF MULTILINK FLEXIBLE BEAMS. PROCEEDINGS OF THE 31ST IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-4. 2992-2996.
Gnedin AV(1992). Stabilization of Euler- Bernoulli Beam by A Boundary Control. Results in Mathematics vol. 22, (1) 528-544.
10.1007/BF03323104
Gnedin AA(1989). Evaluating the heat resistance of magnet wires operating in liquid media. Soviet electrical engineering vol. 60, (1) 49-54.
Gnedin AV, Yaralov AA(1989). Identifiability of parameter-dependent systems. Automation and Remote Control vol. 49, (9 pt 1) 1145-1153.
Gnedin AA, Meshchanov GI(1986). MAGNET WIRE WITH FILM INSULATION FOR SUBMERSIBLE ELECTRIC MOTORS OF OIL-PRODUCTION PUMPS. Soviet electrical engineering vol. 57, (ll)
Berezovskiy BA, Baryshnikov YM, Gnedin AV(1986). On a class of best-choice problems. Information Sciences vol. 39, (1) 111-127.
10.1016/0020-0255(86)90056-3
Baryshnikov YM, Berezovskii BA, Gnedin AV(1984). PROBABILITY OF STOPPING AT A NONDOMINATED OPTION. Automation and Remote Control vol. 45, (10 pt 2) 1354-1359.
Gnedin AV(1981). MULTICRITERIAL PROBLEM OF OPTIMUM STOPPING OF THE SELECTION PROCESS. Automation and Remote Control vol. 42, (7 pt 2) 981-986.
Berezovskii BA, Gnedin AV(1981). THEORY OF CHOICE AND THE PROBLEM OF OPTIMAL STOPPING AT THE BEST ENTITY. Automation and Remote Control vol. 42, (9 pt 2) 1221-1225.
Return to top